# SDR C1HA200795016

- Difficulty date: May 4, 2007
- Submitted: May 7, 2007
- Operation: Air carrier
- Aircraft: N295AS
- Make and model: Boeing 727290
- Aircraft serial: 22147
- Aircraft time: 61,888 hours, 36,949 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1520792
- Condition: Corroded
- Location: Bs 1010-1130
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORRODED IN SEVERAL MARKED AREAS STA 999-1110 LBL 25.  REMOVED AND REPLACED SEAT TRACK ON STA 1010-1130 LBL 25 IAW B727 SRM 51-30-2 AND 53-10-5 FIG 7.
